Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 133-140
http://dx.doi.org/10.1155/S0161171295000172

A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition

Mathematics Department, Faculty of Science, Qatar University, Doha, Qatar

Received 5 January 1993; Revised 21 May 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Darwish, “A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 133-140, 1995. doi:10.1155/S0161171295000172